On a Bernoulli-type overdetermined free boundary problem
Avainsanat:
Quasilinear elliptic equations and p-Laplacian, degenerate elliptic equations, free boundary problems, Bernoulli-type free boundary problemsAbstrakti
In this article we study a Bernoulli-type free boundary problem and generalize a work of Henrot and Shahgholian in [25] to
Viittaaminen
Akman, M., Banerjee, A., & Smit Vega Garcia, M. (2021). On a Bernoulli-type overdetermined free boundary problem. Annales Fennici Mathematici, 46(2), 601–618. Noudettu osoitteesta https://afm.journal.fi/article/view/110563
Copyright (c) 2021 The Finnish Mathematical Society

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.